Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The large condition for rings with Krull dimension


Author: Ann K. Boyle
Journal: Proc. Amer. Math. Soc. 72 (1978), 27-32
MSC: Primary 16A55
DOI: https://doi.org/10.1090/S0002-9939-1978-0503524-X
MathSciNet review: 503524
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A module M with Krull dimension is said to satisfy the large condition if for any essential submodule L of M, the Krull dimension of $ M/L$ is strictly less than the Krull dimension of M. For a right noetherian ring R with Krull dimension $ \alpha $ this is equivalent to the condition that every f.g. uniform submodule of $ E({R_R})$ with Krull dimension $ \alpha $ is critical. It is also shown that if R is right noetherian with Krull dimension $ \alpha $ and if $ {I_0}$ is a right ideal maximal with respect to K $ \dim {I_0} < \alpha $, then R satisfies the large condition if and only if $ {I_0}$ is a finite intersection of cocritical right ideals and $ {I_0}$ is closed.


References [Enhancements On Off] (What's this?)

  • [1] A. K. Boyle and E. H. Feller, Semicritical modules and k-primitive rings, Module Theory, Selected Papers and Problems, Seattle 1977, Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear). MR 550429 (81c:16038)
  • [2] A. K. Boyle, M. G. Deshpande and E. H. Feller, On nonsingularly k-primitive rings, Pacific J. Math. 68 (1977), 303-311. MR 0457491 (56:15696)
  • [3] M. G. Deshpande, Structure of right subdirectly irreducible rings. I, J. Algebra 17 (1971), 317-325. MR 0274491 (43:254)
  • [4] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. 10 (1960), 201-220. MR 0111766 (22:2627)
  • [5] K. R. Goodearl, Ring theory, Dekker, New York, 1976. MR 0429962 (55:2970)
  • [6] R. Gordon and J. C. Robson, Krull dimension, Mem. Amer. Math. Soc. No. 133 (1973). MR 0352177 (50:4664)
  • [7] D. W. Sharpe and P. Vamos, Injective modules, Cambridge Univ. Press, Cambridge, 1972. MR 0360706 (50:13153)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A55

Retrieve articles in all journals with MSC: 16A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0503524-X
Keywords: The large condition, semicritical module, semiprime ring, nonsingularly k-primitive ring
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society